# SDR SWAA2022122184082

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 29,585 hours, 13,739 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY TABLE BROKEN ROW 16 C<[01] R&R TRAY TABLE AT ROW 16 C PER CMM 25-23-46
